# SDR CALA2024123001704

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 13,897 hours, 4,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR ILLUMINATION LIGHT AISLE SEAT 20C NOT ILUUMINATED. LIGHT ASSY REPLACED AT SEAT 20 C AND TEST OK. AMM 33-51-11-960-801.
